Faculty Exchange

January 12-14, 2021

Faculty Exchange/Intercambio académico

Tuesday, January 12, 2021

7:45 a.m. CSTPlatform opens to allow participants time to connect.
8:00 a.m. CSTWelcome
8:45 a.m. CSTWhy Learn Through Doing?
Presentation by Serge Martinez, Associate Dean for Experiential Learning, University of New Mexico
10:15 a.m. CSTBreak (15 min)
10:30 a.m. CSTSkill Development Focused Education: Developing Practice-centered Teaching Activities
Presentation by Luz E. Herrera, Associate Dean for Experiential Learning, Texas A&M University
12:00 p.m. CSTBreak (2 hrs.)
2:00 p.m. CSTPractice centered Legal Education: Lessons to be learned from Institutional Experiences
Presentation by Serge Martinez, Associate Dean for Experiential Learning, University of New Mexico
03:30 p.m. CSTDay Concludes

Wednesday, January 13, 2021

7:45 a.m. CSTPlatform opens to allow participants time to connect.
8:00 a.m. CSTPanel: The Experiences of Mexican Community Agencies Collaborating with Voz de las Victimas Law School Clinics
9:00 a.m. CSTPractice Centered Design: Key Elements to Consider
Presentation by Jayesh Rathod, Associate Dean for Experiential Learning, American University
10:45 a.m. CSTBreak (15 min)
11:00 a.m. CSTClient Centered Representation: Teaching Client-centered Interviewing Skills and Empathy to Law Students
Presentation by Jayesh Rathod, Associate Dean for Experiential Learning, American University
12:30 p.m. CSTBreak (1.5 hrs.)
2:00 p.m. CSTNon-Directive Teaching: Mentoring and Evaluating law Students in Practice Settings
Presentation by Luz E. Herrera, Associate Dean for Experiential Learning, Texas A&M University
3:30 p.m. CSTDay Concludes

Thursday, January 14, 2021

7:45 a.m. CSTPlatform opens to allow participants time to connect.
8:00 a.m. CSTPanel: The Experiences of Mexican Law Students who Participated in the Voz de las Victimas Law School Clinics
9:00 a.m. CSTMaking the Record: Teaching Evidentiary Trial Skills
Presentation by Serge Martinez, Associate Dean for Experiential Learning, University of New Mexico
10:45 a.m. CSTBreak (15 min)
11:00 a.m. CSTFrom the Classroom to the Courtroom: How Do We Teach Trial Techniques to Law Students?
Presentation by Jayesh Rathod, Associate Dean for Experiential Learning, American University
12:30 p.m. CSTBreak (1.5 hrs.)
2:00 p.m. CSTHybrid Models: Interdisciplinary and Interinstitutional Practice-centered Legal Education Collaborations
Presentation by Luz E. Herrera, Associate Dean for Experiential Learning, Texas A&M University
3:30 p.m. CSTClosing Remarks
4:00 p.m. CSTExchange Concludes

January 12-14, 2021

All sessions were live streamed on YouTube with simultaneous interpretation.
To watch, click the links below:

Todas las sesiones fueron transmitidas en vivo en YouTube con interpretación simultánea.
Para ver, haga clic en los enlaces siguientes:

Agenda & Semblanza de Ponentes Principales en español Aquí:


Fully funded through a grant from the Merida Initiative of the U.S. Embassy in Mexico.